Removable edges in near-bricks - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2013

Removable edges in near-bricks


For a brick apart from a few small graphs, Lovász (1987) proposed a conjecture on the existence of an edge whose deletion results in a graph with only one brick in its tight cut decomposition. Carvalho, Lucchesi, and Murty (2002) confirmed this conjecture by showing the existence of such two edges. This paper generalizes the result obtained by Carvalho et al. to the case of irreducible near-brick, where a graph is irreducible if it contains no induced odd path of length 3 or more. Meanwhile, a lower bound on the number of removable edges of matching-covered bipartite graphs is presented.
Fichier principal
Vignette du fichier
2036-8207-1-PB.pdf (142.16 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-00980764 , version 1 (18-04-2014)



Xiumei Wang, Cheng He, Yixun Lin. Removable edges in near-bricks. Discrete Mathematics and Theoretical Computer Science, 2013, Vol. 15 no. 2 (2), pp.157--164. ⟨10.46298/dmtcs.600⟩. ⟨hal-00980764⟩


89 View
1235 Download



Gmail Mastodon Facebook X LinkedIn More